Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on irreducible diagonally dominant matrices and the convergence of the AOR iterative method

Author: M. Madalena Martins
Journal: Math. Comp. 37 (1981), 101-103
MSC: Primary 65F10
MathSciNet review: 616363
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Considering the linear systems $Ax = b$, where the matrix A is irreducible and diagonally dominant, we obtain bounds for the spectral radius of the ${L_{r,\omega }}$ matrix of the AOR method and we achieve the convergence conditions given in [2] by a different method. If A is strictly diagonally dominant, we get larger intervals for the parameter $\omega$ of the SOR method, and we improve the results of Theorems 5, 6 of [3] for the AOR method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society